# SDR FDEA201603261071

- Difficulty date: March 26, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 43,041 hours, 38,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: A53974360200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT HAS CRACK ON FLOORBEAM SUPPORT LT CTR AT FRAME 66.  BLENDED CORRODED AREA IAW SRM 51-10-00.  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15.  REMOVED CROSSBEAM IAW SRM 51-40-22, FABRICATED NEW INTERCOSTAL IAW SRM 51-40-44, INSTALLED NEW CROSSBEAM IAW SRM 51-40-22.  THIS REPAIR IS CLASSIFIED AS A CATEGORY A MAJOR REPAIR.
